# SDR DALA14001005642

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW BS 1060 FRAME CORRODED LBL 12-RBL 22 FWD OF GEAR DOORS.  BLENDED CORRODED FRAME.  FOUND OUT OF LIMITS.  REPAIRED IAW SRM 51-70-12.
